# SDR GLBA201209031

- Difficulty date: September 3, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 32,860 hours, 41,084 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY INSTRUMENT LIGHT ON F/O'S SIDE INOPERATIVE.  MX REPLACED THE BULB, OPS CK GOOD.
